Nuromol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief vs two tablets of regular paracetamol*, for up to 8 hours.
- Combines Ibuprofen and Paracetamol for double action pain relief
- Provides relief for up to 8 hours
Nuromol provides relief from: back pain, dental pain, period pain, migraine headache, tension headache, headache, muscular pain, cold and flu symptoms, sore throat, rheumatic pain and non-serious arthritic pain.
Take with water.
Adults under 65 and children from 12 years: Take 2 tablets 3 times a day when necessary (every 8 hours). Keep to the recommended dose.
Ibuprofen 200mg and Paracetamol 500mg
Contains no wheat or gluten | Contains no preservatives
Always read the label. Use only as directed. Incorrect use could be harmful. Do not use if you have a stomach ulcer. If symptoms persist see your health care professional. Do not take more than one Nurofen or Nuromol product at a time.
- Do not take more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.
- Do not give to children under 12 years. Nurofen for children products are available.
- Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.
Do no take:
- If the blister foil is broken on first opening.
- If you are aged 65 years or over.
- If you suffer from asthma.
- If you are pregnant.
- If you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if impaired kidney or liver function or heart failure.
- If you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or medicines for pain relief. If you have an allergic reaction, stop taking and see your doctor immediately.
Do not exceed the recommended dose. Excessive use can be harmful and increase risk of liver damage, stroke and heart attack.
Seek medical advice if you:
- Are taking other medicines.
- Have diabetes.
- Are using in children suffering dehydration through diarrhoea and/or vomiting.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.